IJPAM: Volume 62, No. 3 (2010)

ON A CLASS OF MEROMORPHIC
MULTI-VALENT FUNCTIONS

Rabha W. Ibrahim$^1$, Maslina Darus$^2$
$^{1,2}$School of Mathematical Sciences
Faculty of Science and Technology
University Kebangsaan Malaysia
Selangor Darul Ehsan, Bangi, 43600, MALAYSIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In this paper, we define a new differential operator for a new class of multi-valent meromorphic functions in punctured unit disk. Some subordination relations are established and some known results are extended. Moreover, an application of fractional integral operator is illustrated.

Received: June 23, 2010

AMS Subject Classification: 30C45

Key Words and Phrases: fractional calculus, subordination, meromorphic function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 3